Journal of the Mathematical Society of Japan

Notes on differenntial theoretic characterization of regular local rings

Yoshikazu NAKAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 20, Number 1-2 (1968), 268-274.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260463310

Digital Object Identifier
doi:10.2969/jmsj/02010268

Mathematical Reviews number (MathSciNet)
MR0224609

Zentralblatt MATH identifier
0159.05201

Subjects
Primary: 13.95

Citation

NAKAI, Yoshikazu. Notes on differenntial theoretic characterization of regular local rings. J. Math. Soc. Japan 20 (1968), no. 1-2, 268--274. doi:10.2969/jmsj/02010268. https://projecteuclid.org/euclid.jmsj/1260463310


Export citation